# SDR BKEA201710220001

- Difficulty date: October 20, 2017
- Submitted: October 22, 2017
- Operation: Air carrier
- Aircraft: N236KR
- Make and model: Gulstm GIVX
- Aircraft serial: 4209
- Aircraft time: 2,524 hours, 1,029 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning System
- Condition: Activated
- Location: Anti-Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ANTI-SKID FAILURE MESSAGE DURING LANDING PHASE AT KASE, DECISION WAS MADE TO DIVERT. FOLLOWING CYCLING OF THE CIRCUIT BREAKERS FOR THE LEFT AND THE RIGHT ANTI-SKID SYSTEM THE MESSAGE WENT AWAY AND DID NOT RETURN. CREW REPORTS THEY MADE A UNEVENTFUL LANDING AND USED MOSTLY THRUST REVERSERS TO SLOW THE AIRCRAFT AND APPLIED NORMAL BRAKING WITH ANTI-SKID BELOW 60 KNOTS INDICATED SPEED.
